# SDR DALA2020031701912

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 60,675 hours, 19,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 4R DOOR KNUCKLE KNUCKER WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR AREA. (6494464)
